# SDR AWXA200600453

- Difficulty date: February 3, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N530012
- Condition: Corroded
- Location: Bs 1688
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON ANGLE AT BS 1688.8 WL 208.10 AND BL 6R.  NO ALLOWABLE LIMITS WERE FOUND IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED FABRICATED ANGLE AT BS 1683.8, WL 208.10 AND FROM BL 6L TO BL 6R IAW BOEING 757-200 SRM 51-10-02 PAGE 1.
